My podiatrist told me to take 600 mg of ibuprofen three times a day for two weeks to get rid of my inflammation for plantar fasciitis. This is only my second day of doing that, and I'm feeling nauseous and having stomach cramps. He IS a doctor, but that sounds like way too much?
From the good guys/girls here: https://www.drugs.com/ibuprofen.html
"Do not take more than your recommended dose. An ibuprofen overdose can damage your stomach or intestines. The maximum dosage for adults is 800 milligrams per dose or 3200 mg per day (4 maximum doses). Use only the smallest amount of ibuprofen needed to get relief from your pain, swelling, or fever".
The problem is the nausea and stomach cramps which would indicate using a different prescription anti-inflammatory medication as you cannot tolerate that dose of Ibuprofen.
That's a lot of ibuprofen to take, I think that I would ask for a different solution to the problem from him also your body is telling you that it doesn't like that amount either. So I would tell your doctor about the side effects that your getting from taking so much also.
Yes it is safe if your Podiatrist told you to take it, I take 600 mg ibuprofen 3 x daily which is exactly what you are being told along with tramadol. I have been doing it for decades. try drinking some milk to settle your stomach. Other than that if the milk does not help I would call your doctor again.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 May 2011 • 1 answer
Updated 16 Aug 2014 • 1 answer
Updated 26 Mar 2017 • 5 answers
Updated 4 Sep 2015 • 3 answers
Updated 27 Jun 2017 • 1 answer